# SDR WVER061820150004

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 22,614 hours, 16,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670BA-57-020, REV C, DISCOVERED THREE HOLES TO BE OVERSIZED, IN NON COLDWORK AREA, AT WS 48.95, BETWEEN STR 12 AND AUX SPAR.  REPAIRED IAW REO 670-57-21-781.
